# SDR AALA201711089025

- Difficulty date: November 6, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 23,799 hours, 9,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY THE FORWARD GALLEY HAS A MISSING LENS.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01.  OPS CHECKED GOOD.
